# SDR YENA201803140133

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 57,146 hours, 20,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 059084
- Condition: Failed
- Location: Emergency Lights
- Part time: 55,687 hours, 19,548 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGNS OVER THE DOORS WILL NOT ILLUMINATE WHILE THE ACFT IS ON THE GROUND.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AT 13WL IAW AMM 33-51-38.  OPS CHECKED GOOD.
